Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completely decomposable flat modules over locally factorial domains


Author: E. L. Lady
Journal: Proc. Amer. Math. Soc. 54 (1976), 27-31
MathSciNet review: 0387265
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Rank $ 1$ flat modules are classified for a locally factorial noetherian domain by extending the concept of divisor. A direct sum of rank one flat modules in called completely decomposable. A summand of a completely decomposable module is a direct sum of homogeneous components but need not be completely decomposable.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0387265-6
PII: S 0002-9939(1976)0387265-6
Keywords: Divisor, type, completely decomposable module, flat, Krull domain
Article copyright: © Copyright 1976 American Mathematical Society